# SDR QXEA9500116

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Part number: 602EN166
- Condition: Broken
- Location: Rt Wing
- Component: Fokker
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT MAIN GEAR RED AND AMBER LIGHTS SLOW TO EXTINGUISH AFTER GEAR EXTENSION.  REPLACED RIGHT HAND AFT MAIN GEAR DOOR SWITCH.  INDICATION OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
